Top answers from doctors based on your search:
Disclaimer

medicine for vitamin b12 overdose

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Vitamin B12 overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Toxicity would be unlikely with Vitamin B12. Adverse effects fro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old member asked:
Dr. Kelty Baker
28 years experience Hematology
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms ty ... Read More
3
3 thanks
Dr. William Shaffer
17 years experience Neurology
None: You can't overdose on b12.
1
1 thank
A 64-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
B12 is water: Soluble. Excess should be excreted in the urine. No known effects of high levels.
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
How often?: There are no known illeffects from overdose of vitamin B12, but you would be wasting your medication and money. If you need to take vitamin B12, you s ... Read More
1
1 thank
A member asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
B12 1000mcg: !000mcg B12 daily will help.
A 26-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Not really.: You would really have to work at it.
A 37-year-old member asked:
Dr. Kelty Baker
28 years experience Hematology
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms ty ... Read More
16
16 thanks
A 39-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
No: It's just foolish. My concern is why a person would do this. If this is a sign of a possible wish for self-injury, the situation is serious and needs ... Read More
A 31-year-old member asked:
Dr. Su Fairchild
24 years experience Integrative Medicine
No: There should be no interaction between the two.
A 41-year-old female asked:
Dr. Nellmarie Bodenstein
Specializes in
Side effects: Yes it can cause vit b 12 and Magnesium side effects. Try to take every second day. Other day take Ultimag and zinplex vit bcomplex. I think if you st ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month